# SDR SWAA2019122339863

- Difficulty date: December 16, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER THE LEFT OVERWING EXIT DOOR INOP.    REPAIRED EMERGENCY LIGHT PER SWA SAM 326.
